# SDR UHLA2015040600244

- Difficulty date: April 6, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000267
- Aircraft time: 13,878 hours, 10,576 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SHOWS NOT SECURE CLOSE ON MFD.  R & R AFT PASSENGER DOOR WARNING HARNESS IAW AMM 52-72-12. OPS CHECK GOOD.
